# SDR UIEA201000005

- Difficulty date: January 30, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Broken
- Location: Bs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STRUCTURE FRAME BROKEN AT STA 1800 S-10R.  REPAIRED THE FRAME BROKEN AREA IAW EI NR T2010A53B-166.  FOLLOWED UP INSPECTION PRIOR TO 25,000 TOTAL FLIGHT CYCLES PER EO NR 4453A327.
